Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Model theory for the higher order predicate calculus


Author: Steven Orey
Journal: Trans. Amer. Math. Soc. 92 (1959), 72-84
MSC: Primary 02.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0107600-8
MathSciNet review: 0107600
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Henkin, The completeness of the first order functional calculus, J. Symb. Logic vol. 14 (1949) pp. 159-166. MR 0033781 (11:487d)
  • [2] -, Completeness in the theory of types, J. Symb. Logic vol. 15 (1950) pp. 81-91. MR 0036188 (12:70b)
  • [3] -, Some interconnections between modern algebra and mathematical logic, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 89-96. MR 0055287 (14:1052i)
  • [4] K. J. J. Hintikka, Reductions in the theory of types, Acta Philos. Fenn. (1955) pp. 61-115. MR 0071382 (17:119b)
  • [5] A. Mostowski, On absolute properties of relations, J. Symb. Logic vol. 12 (1947) pp. 33-42. MR 0026019 (10:93e)
  • [6] A. Robinson, On the metamathematics of algebra, Amsterdam, North Holland, 1952. MR 0046322 (13:715f)
  • [7] -, Note on a problem of L. Henkin, J. Symb. Logic, vol. 21 (1956) pp. 33-35. MR 0075896 (17:817a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.00

Retrieve articles in all journals with MSC: 02.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0107600-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society